RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2017, Volume 19, Number 2, Pages 49–57 (Mi vmj616)  

Gauss, Peterson–Codazzi, and Ricci equations in nonholonomic frames

L. N. Shapovalova

ФГБУ «Северо-Кавказская государственная зональная машиноиспытательная станция»

Abstract: The isometric immersion of the $n$-dimensional pseudo-Riemannian manifold to an $m$-dimensional pseudo-Riemannian space of the constant curvature is under consideration. The manifold is assumed to be Hausdorff and orientable. Using the non-holonomic frames the author derived Gauss, Peterson–Codazzi, Ricci equations for $C^2$ immersion of this manifold into $m$-dimensional pseudo-Riemannian space of constant curvature. The main result is obtained with the use of generalized external de Rham derivation. It is found that in this context the forms of connectivity, immersion and torsion have continuous generalized exterior derivations.

Key words: submanifold, immersion, nonholonomic frame, Gauss equation, Peterson–Codazzi equation, Ricci equation.

Full text: PDF file (213 kB)
References: PDF file   HTML file

UDC: 514.12
Received: 01.08.2016

Citation: L. N. Shapovalova, “Gauss, Peterson–Codazzi, and Ricci equations in nonholonomic frames”, Vladikavkaz. Mat. Zh., 19:2 (2017), 49–57

Citation in format AMSBIB
\Bibitem{Sha17}
\by L.~N.~Shapovalova
\paper Gauss, Peterson--Codazzi, and Ricci equations in nonholonomic frames
\jour Vladikavkaz. Mat. Zh.
\yr 2017
\vol 19
\issue 2
\pages 49--57
\mathnet{http://mi.mathnet.ru/vmj616}


Linking options:
  • http://mi.mathnet.ru/eng/vmj616
  • http://mi.mathnet.ru/eng/vmj/v19/i2/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:81
    Full text:33
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019